# SDR ASAA2015010710173

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,947 hours, 9,003 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ON OVERHEAT FIRE TEST, ENGINE NR 2 WILL NOT TEST.  ACFT GROUNDED. ACCOMPLISHED FIRE & OVERHEAT DETECTION OPS TEST IAW MM 26-10-00-710-801, TEST NORMAL NUMEROUS TIMES.
